some of the reviews here have got me a bit worried but im mostly concerned that it says you should not take if you have a debilitating desease and i have ms.Also i suffer from migraine so that aspect concerns me too.Obviously my gp knows i have ms and i assume hes taken it into account .Do i carry on with the course or contact him?
I am a type 2 Diabetic & get UTI'S quite a bit. My doctor prescribed Macrobid (Macrodantin) & I had a serious reaction. I was totally covered with hives, even in my mouth & throat. I was going on vacation when I began taking the pills, & wound up in the emergency room within 24 hours. I didn't feel very well either. A smart Doctor knew what was wrong when I told him I was taking Macrobid. He told me to stop taking it immediately & prescribed something else. Please contact your Doctor & ask for something else for your UTI. Friends of mine have also had some serious reactions to this drug, & one does have MS. Hope this will help you. Sorry I am a little late in answering, but just got the e-mail about your question this evening. Best of luck to you!
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 2 answers
Posted 13 Jul 2013 • 1 answer
Posted 19 Jan 2015 • 3 answers
Posted 1 Jun 2015 • 2 answers
Posted 19 Jun 2015 • 3 answers